# SDR DHL2004365005

- Difficulty date: November 3, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- Engine: Ge CF650C2
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 355511011
- Condition: Inoperative
- Location: Auto-Brake
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE NORMAL BRAKES ARE BEING APPLIED, IF ANY AUTOBRAKE MODE IS SELECTED, EXPERIENCE A 3 SEC LOSS OF NORMAL BRAKES.  IT IS AS IF THE ANTI SKID SYSTEM IS RELEASING THE BRAKES BUT THE ANTI SKID PANEL SHOWS NORMAL.  REPLACED AUTOBRAKE CONTROL UNIT IAW MM 32-42-54.  OPS CHECK GOOD AT THIS TIME.
